Research Article

Bi-$f$-Harmonic Legendre Curves on $(\alpha,\beta)$-Trans-Sasakian Generalized Sasakian Space Forms

Number: 48 September 30, 2024
EN

Bi-$f$-Harmonic Legendre Curves on $(\alpha,\beta)$-Trans-Sasakian Generalized Sasakian Space Forms

Abstract

In this study, we consider bi-$f$-harmonic Legendre curves on $(\alpha,\beta)$-trans-Sasakian generalized Sasakian space form. We provide the necessary and sufficient conditions for a Legendre curve to be bi-$f$-harmonic on $(\alpha,\beta)$-trans-Sasakian generalized Sasakian space form without any restrictions by a main theorem. Afterward, we investigate these conditions under nine different cases. As a result of these investigations, we obtain the original theorems and corollaries as well as the nonexistence theorems. We perform these investigations according to the $\rho_{2}$ and $\rho_{3}$ functions from the curvature tensor of the $(\alpha,\beta)$-trans-Sasakian generalized Sasakian space form, the curvature and torsion of the bi-$f$-harmonic Legendre curve, and finally, the positions of the basis vectors relative to each other.

Keywords

Bi-$f$-harmonic curves, Legendre curves, trans-Sasakian space forms, generalized Sasakian space forms

References

  1. J. Eells, J. H. Sampson, Harmonic mappings of Riemannian manifolds, American Journal of Mathematics 86 (1) (1964) 109-160.
  2. G. Y. Jiang, 2-harmonic isometric immersions between Riemannian manifolds, Chinese Annals of Mathematics, Series A 7 (1986) 130-144.
  3. A. Lichnerowicz, Applications harmoniques et varietes Kahleriennes, Conferenza Tenuta il 14 Aprile Rendiconti del Seminario Matematico e Fisico di Milano 39 (1969) 186-195.
  4. W. J. Lu, On $f$-bi-harmonic maps and bi-$f$-harmonic maps between Riemannian manifolds, Science China Mathematics 58 (2015) 1483-1498.
  5. S. Ouakkas, R. Nasri, M. Djaa, On the $f$-harmonic and $f$-biharmonic maps, Journal of Geometry and Topology 10 (1) (2010) 11-27.
  6. S. Yüksel Perktaş, A. M. Blaga, F. E. Erdoğan, B. E. Acet, Bi-$f$-harmonic curves and hypersurfaces, Filomat 33 (16) (2019) 5167-5180.
  7. P. Alegre, D. E. Blair, A. Carriazo, Generalized Sasakian space-forms, Israel Journal of Mathematics 141 (2004) 157-183.
  8. A. Sarkar, S. K. Hui, M. Sen, A study on Legendre curves in 3-dimensional trans-Sasakian manifolds, Lobachevskii Journal of Mathematics 35 (1) (2014) 11-18.
  9. D. Fetcu, Biharmonic Legendre curves in Sasakian space forms, Journal of the Korean Mathematical Society 45 (2008) 393-404.
  10. C. Özgür, Ş. Güvenç, On some classes of biharmonic Legendre curves in generalized Sasakian space forms, Collectanea Mathematica 65 (2014) 203-218.
APA
Bozdağ, Ş. N., Yüksel Perktaş, S., & Erdoğan, F. E. (2024). Bi-$f$-Harmonic Legendre Curves on $(\alpha,\beta)$-Trans-Sasakian Generalized Sasakian Space Forms. Journal of New Theory, 48, 24-39. https://doi.org/10.53570/jnt.1508392
AMA
1.Bozdağ ŞN, Yüksel Perktaş S, Erdoğan FE. Bi-$f$-Harmonic Legendre Curves on $(\alpha,\beta)$-Trans-Sasakian Generalized Sasakian Space Forms. JNT. 2024;(48):24-39. doi:10.53570/jnt.1508392
Chicago
Bozdağ, Şerife Nur, Selcen Yüksel Perktaş, and Feyza Esra Erdoğan. 2024. “Bi-$f$-Harmonic Legendre Curves on $(\alpha,\beta)$-Trans-Sasakian Generalized Sasakian Space Forms”. Journal of New Theory, nos. 48: 24-39. https://doi.org/10.53570/jnt.1508392.
EndNote
Bozdağ ŞN, Yüksel Perktaş S, Erdoğan FE (September 1, 2024) Bi-$f$-Harmonic Legendre Curves on $(\alpha,\beta)$-Trans-Sasakian Generalized Sasakian Space Forms. Journal of New Theory 48 24–39.
IEEE
[1]Ş. N. Bozdağ, S. Yüksel Perktaş, and F. E. Erdoğan, “Bi-$f$-Harmonic Legendre Curves on $(\alpha,\beta)$-Trans-Sasakian Generalized Sasakian Space Forms”, JNT, no. 48, pp. 24–39, Sept. 2024, doi: 10.53570/jnt.1508392.
ISNAD
Bozdağ, Şerife Nur - Yüksel Perktaş, Selcen - Erdoğan, Feyza Esra. “Bi-$f$-Harmonic Legendre Curves on $(\alpha,\beta)$-Trans-Sasakian Generalized Sasakian Space Forms”. Journal of New Theory. 48 (September 1, 2024): 24-39. https://doi.org/10.53570/jnt.1508392.
JAMA
1.Bozdağ ŞN, Yüksel Perktaş S, Erdoğan FE. Bi-$f$-Harmonic Legendre Curves on $(\alpha,\beta)$-Trans-Sasakian Generalized Sasakian Space Forms. JNT. 2024;:24–39.
MLA
Bozdağ, Şerife Nur, et al. “Bi-$f$-Harmonic Legendre Curves on $(\alpha,\beta)$-Trans-Sasakian Generalized Sasakian Space Forms”. Journal of New Theory, no. 48, Sept. 2024, pp. 24-39, doi:10.53570/jnt.1508392.
Vancouver
1.Şerife Nur Bozdağ, Selcen Yüksel Perktaş, Feyza Esra Erdoğan. Bi-$f$-Harmonic Legendre Curves on $(\alpha,\beta)$-Trans-Sasakian Generalized Sasakian Space Forms. JNT. 2024 Sep. 1;(48):24-39. doi:10.53570/jnt.1508392